Recent Issues

Volume 22
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
In  Forthcoming  Issues
Generators for a complex hyperbolic braid group

Daniel Allcock, Tathagata Basak

Parametrized spectra, multiplicative Thom spectra, and the twisted Umkehr map

Matthew Ando, Andrew J. Blumberg, David Gepner

Stein fillings and SU(2) representations

John A. Baldwin, Steven Sivek

Quasi-projectivity of even Artin groups

Rubén Blasco-García, José Ignacio Cogolludo-Agustín

Indicability, residual finiteness, and simple subquotients of groups acting on trees

Pierre-Emmanuel Caprace, Phillip Wesolek

Kähler-Ricci flow, Kähler-Einstein metric, and K-stability

Xiuxiong Chen, Song Sun, Bing Wang

Rigidity for convex-cocompact actions on rank-one symmetric spaces

Guy C. David, Kyle Kinneberg

The Number of Convex Tilings of the Sphere by Triangles, Squares, or Hexagons

Philip Engel, Peter Smillie

On the Farrell-Jones conjecture for Waldhausen's A-theory

Nils-Edvin Enkelmann, Wolfgang Lück, Malte Pieper, Mark Ullmann, Christoph Winges

The resolution of paracanonical curves of odd genus

Gavril Farkas, Michael Kemeny

Chern-Schwartz-MacPherson classes of degeneracy loci

László M. Fehér, Richard Rimányi

Quasi-isometric embeddings of symmetric spaces

David M. Fisher, Kevin Whyte

Alexander and Thurston norms, and the Bieri--Neumann--Strebel invariants for free-by-cyclic groups

Florian Funke, Dawid Kielak

A formal Riemannian structure on conformal classes and uniqueness for the $\sigma_2$-Yamabe problem

Matthew Gursky, Jeffrey Streets

C*-Algebraic Higher Signatures and an Invariance Theorem in Codimension Two

Nigel Higson, Thomas Schick, Zhizhang Xie

Faithful actions from hyperplane arrangements

Yuki Hirano, Michael Wemyss

Categorified Young symmetrizers and stable homology of torus links

Matthew Hogancamp

Finsler bordifications of symmetric and certain locally symmetric spaces

Michael Kapovich, Bernhard Leeb

Phase tropical hypersurfaces

Gabriel Kerr, Ilia Zharkov

Computational complexity and 3-manifolds and zombies

Greg Kuperberg, Eric Samperton

On the unstable intersection conjecture

Michael Levin

Floer homology and covering spaces

Tye Lidman, Ciprian Manolescu

A splitting theorem for the Seiberg-Witten invariant of a homology $S^1 \times S^3$

Jianfeng Lin, Daniel Ruberman, Nikolai Saveliev

Exotic open 4-manifolds which are non-leaves

Carlos Meniño Cotón, Paul A. Schweitzer, S. J.

Tropical refined curve counting via motivic integration

Johannes Nicaise, Sam Payne, Franziska Schroeter

Real line arrangements with Hirzebruch property

Dmitri Panov

On the symplectic cohomology of log Calabi-Yau surfaces

James Pascaleff

Contractible stability spaces and faithful braid group actions

Yu Qiu, Jon Woolf

Tori detect invertibility of topological field theories

Christopher J. Schommer-Pries

Generating families and constructible sheaves

Vivek Shende

Additive invariants of orbifolds

Gonçalo Tabuada, Michel Van den Bergh

Additive invariants for knots, links and graphs in 3-manifolds

Scott A. Taylor, Maggy Tomova

Moduli stacks of semistable sheaves and representations of Ext-quivers

Yukinobu Toda